MathSciNet Relay Station
MathSciNet bibliographic data
MR1866046 (2002j:57022) 57M25 (05C10 57M27)
Przytycki, Józef H.; Sikora, Adam S. Topological insights from the Chinese rings. Proc. Amer. Math. Soc. 130 (2002), no. 3, 893–902 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement